Paracompactness and the Lindelöf property in finite and countable cartesian products
Compositio Mathematica, Tome 23 (1971) no. 2, p. 199-214
@article{CM_1971__23_2_199_0,
     author = {Michael, Ernest A.},
     title = {Paracompactness and the Lindel\"of property in finite and countable cartesian products},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {23},
     number = {2},
     year = {1971},
     pages = {199-214},
     zbl = {0216.44304},
     mrnumber = {287502},
     language = {en},
     url = {http://www.numdam.org/item/CM_1971__23_2_199_0}
}
Michael, Ernest A. Paracompactness and the Lindelöf property in finite and countable cartesian products. Compositio Mathematica, Tome 23 (1971) no. 2, pp. 199-214. http://www.numdam.org/item/CM_1971__23_2_199_0/

A. Arhangel'Skiĭ [1] Mappings and spaces, Uspehi Mat. Nauk 21 (1966), 133-184(= Russian Math. Surveys 21 (1966), 115-162). | MR 227950 | Zbl 0171.43603

E.S. Berney [2] A regular Lindelöf semi-metric space which has no countable network, Proc. Amer. Math. Soc. 26 (1970), 361-364. | MR 270336 | Zbl 0198.55602

J. Dieudonné [3] Un critère de normalité pour les espaces produits, Coll. Math. 6 (1958), 29-32. | MR 103449 | Zbl 0086.15604

J. Dugundji [4] Topology, Allyn and Bacon, 1966. | MR 193606 | Zbl 0144.21501

R.W. Heath [5] On certain first-countable spaces, Topology Seminar Wisconsin 1965 (Ann. of Math. Studies 60) 103-113. | Zbl 0147.41603

R.W. Heath AND E. Michael [6] A property of the Sorgenfrey line, Comp. Math. 23 (1971), 185-188. | Numdam | MR 287515 | Zbl 0219.54033

M. Hedriksen, J.R. Isbell, AND D.G. Johnson [7] Residue class fields of lattice ordered algebras, Fund. Math. 50 (1961), 107-117. | MR 133350 | Zbl 0101.33401

F.B. Jones [8] Concerning normal and completely normal spaces, Bull. Amer. Math. Soc. 43 (1937), 671-677. | JFM 63.1171.03 | Zbl 0017.42902

M. Katĕtov [9] Complete normality of cartesian products, Fund, Math. 35 (1948), 271-274. | MR 27501 | Zbl 0031.28301

E. Michael [10] The product of a normal space and a metric space need not be normal, Bull. Amer. Math. Soc. 69 (1963), 375-376. | MR 152985 | Zbl 0114.38904

E. Michael [11] N0-spaces, J. Math. Mech. 15 (1966), 983-1002. | Zbl 0148.16701

K. Nagami [12] Σ-spaces, Fund. Math. 65 (1969), 169-192. | Zbl 0181.50701

N. Noble [13] Products with closed projections II, to appear. | MR 283749 | Zbl 0233.54004

A. Okuyama [14] Some generalizations of metric spaces, their metrization theorems and product spaces, Sci. Rep. Tokyo Kyoiku Daigaku Sect. A 9 (1968), 236-254. | MR 230283 | Zbl 0153.52404

A. Okuyama [15] σ-spaces and closed mappings, Proc. Japan Acad. 44 (1968), 472-477. | Zbl 0165.56502

R.H. Sorgenfrey [16] On the topological product of paracompact spaces, Bull. Amer. Math. Soc 53 (1947), 631-632. | MR 20770 | Zbl 0031.28302

A.H. Stone [17] Paracompactness and product spaces, Bull. Amer. Math. Soc. 54 (1948), 977-982. | MR 26802 | Zbl 0032.31403